Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 22, Issue.: 1

Original Research Article

CONTRA αIg CONTINUITY IN IDEAL TOPOLOGICAL SPACES

 

S. MARAGATHAVALLI1 AND D. VINODHINI2*

1Department of Mathematics, Government College of Arts and Science, Coimbatore, Tamil Nadu, India.

2Department of Mathematics, SVS College of Engineering, Coimbatore, Tamil Nadu, India.

Abstracts

We apply the notion of αIg-closed sets in ideal topological spaces to present and study a new class of functions called contra αIg-continuous function and contra αIg-irresolute functions. Relationships between this new class and other classes of functions are established.

Keywords :

αIg-closed sets; αIg-continuous function; αIg-irresolute function; contra αIg-continuous function;  contra αIg-irresolute function; αIg-space.